Show simple item record

dc.contributor.authorKorkut, Luka ( )
dc.contributor.authorPasic, Mervan ( Orcid Icon 0000-0002-7609-3528 )
dc.contributor.authorZubrinic, Darko ( )
dc.date.accessioned2019-12-20T19:48:14Z
dc.date.available2019-12-20T19:48:14Z
dc.date.issued2000-02-12
dc.identifier.citationKorkut, L., Pasic, M., & Zubrinic, D. (2000). A singular ODE related to quasilinear elliptic equations. Electronic Journal of Differential Equations, 2000(12), pp. 1-37.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/9122
dc.description.abstractWe consider a quasilinear elliptic problem with the natural growth in the gradient. Existence, non-existence, uniqueness, and qualitative properties of positive solutions are obtained. We consider both weak and strong solutions. All results are based on the study of a suitable singular ODE of the first order. We also introduce a comparison principle for a class of nonlinear integral operators of Volterra type that enables to obtain uniqueness of weak solutions of the quasilinear equation.en_US
dc.formatText
dc.format.extent37 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2000, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectp-Laplacianen_US
dc.subjectSpherically symmetricen_US
dc.subjectExistenceen_US
dc.subjectNon-existenceen_US
dc.subjectUniquenessen_US
dc.subjectComparison principleen_US
dc.subjectSingular ODEen_US
dc.subjectRegularityen_US
dc.titleA Singular ODE Related to Quasilinear Elliptic Equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record